Child ‘Overdose Threat’ Prompts Advil Recall
Incorrect dosage markings on the cup of a children's medicine has prompted a recall over fear that an overdose may occur.
According to Pfizer Consumer Healthcare, the 4-ounce bottles of Children's Advil Suspension Bubble Gum flavor have dosage cups marked in teaspoons, while the instructions on the label are in milliliters.
Pfizer says this could potentially cause an overdose. The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness
The specific lot being recalled is:
Product name: Children's Advil Suspension Bubble Gum Flavored 4-fl-oz. Bottle
GTIN #: 3-0573-0207-30-0
Lot #: R51129
Expiration Date: 11/20
Consumers with the recalled product are asked to throw it away or return it to the store for a full refund.
Anyone with questions is asked to call the Pfizer Consumer Healthcare Information Line at 1-800-882-3845.